Alert archive / Michigan / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 2, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jun 25, 2023, 2:49 PM EDT for Antrim County, Crawford County, Otsego County, Michigan. It was in force for 41 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2023, 2:49 PM EDT (18:49 UTC)
- Expired
- Jun 25, 2023, 3:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Antrim County, MI, Crawford County, MI, Otsego County, MI
The radar
The NCL Michigan radar (KAPX), 7 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 3:20 PM EDT | HAIL 0.25 | 1 Ene Waters, MI | Video on Facebook taken at 3:20pm showing pea sized hail with torrential rain on I-75 about 10 miles south of Gaylord. |
| Jun 25, 3:20 PM EDT | HAIL 0.25 | 1 Ene Waters, MI | Video on Facebook taken at 3:20pm showing pea sized hail with torrential rain on I-75 about 10 miles south of Gaylord. |
| Jun 25, 3:20 PM EDT | HAIL 0.25 | 1 Ene Waters, MI | Video on Facebook taken at 3:20pm showing pea sized hail with torrential rain on I-75 about 10 miles south of Gaylord. |
| Jun 25, 3:33 PM EDT | HAIL 0.5 | 2 Nnw Otsego Lake State, MI | Report from mPING: Half-inch (0.50 in.). |
| Jun 25, 3:33 PM EDT | HAIL 0.5 | 2 Nnw Otsego Lake State, MI | Report from mPING: Half-inch (0.50 in.). |
| Jun 25, 3:33 PM EDT | HAIL 0.5 | 2 Nnw Otsego Lake State, MI | Report from mPING: Half-inch (0.50 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 1:53 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 6.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 142 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
264
WUUS53 KAPX 251849
SVRAPX
MIC009-039-137-251930-
/O.NEW.KAPX.SV.W.0002.230625T1849Z-230625T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
249 PM EDT Sun Jun 25 2023
The National Weather Service in Gaylord has issued a
* Severe Thunderstorm Warning for...
Southwestern Otsego County in northern Michigan...
East central Antrim County in northern Michigan...
Northwestern Crawford County in northern Michigan...
* Until 330 PM EDT.
* At 248 PM EDT, a severe thunderstorm was located near Frederic, or
12 miles south of Gaylord, moving north at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Gaylord, Frederic, Otsego Lake State Park, Alba and Waters.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Otsego Lake, get away from the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4484 8485 4486 8485 4486 8487 4501 8502
4509 8472 4487 8464 4481 8469 4475 8475
TIME...MOT...LOC 1848Z 164DEG 24KT 4484 8474
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 1:23 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jun 25, 1:23 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 123 PM EDT Sun Jun 25 2023 .UPDATE... Issued at 958 AM EDT Sun Jun 25 2023 Just some minor spatial/temporal tweaks to PoPs for the remainder of the morning and early afternoon. Otherwise, inherited forecast remains on track. 12z APX raob already sampled PWs exceeding 1.10" with several hundred J/kg MLCAPE. SPC's latest Day 1 outlook paints much of northern lower in a Marginal Risk for severe storms this afternoon and early evening. Hard to disagree with given potential for a few stronger storms (although the best threat still remains downstate into the Ohio Valley). Our primary threat still looks to be localized damaging wind gusts...generally between 1-10 PM. Biggest hindrance to more numerous severe storms locally will likely revolve around deep layer shear with this morning's raob sampling 17 kts of 0-6km bulk shear...only expected to increase around 30 kts this afternoon. It'll be enough to maintain a few stronger updrafts, but current confidence continues in any strong/severe storms remaining isolated at best. && .NEAR TERM...(Today through Tonight) Issued at 215 AM EDT Sun Jun 25 2023 High Impact Weather Potential: A few thunderstorms today and tonight. Isolated severe storms? Pattern Synopsis/Forecast: Quiet and relatively mild night across the Northwoods as mid level ridge axis and its weak surface reflection slowly push off to the east. All eyes directed at sharp shortwave trough and circa 1000mb surface low making steady east progress across the northern Plains. Deep layer moisture advection within zone of strong low level convergence/increasing upper level support kicking off a broad area of showers and thunderstorms out ahead of this system across Minnesota and Wisconsin. Leading edge of this activity making a run toward Lake Michigan...albeit in a steady weakening phase as it outruns better support and instability. Upstream wave and attendant surface low will continue to make steady east progress, reaching vicinity central Lake Michigan by early Monday morning. Band of very respectable deep layer moisture and increasing large scale dynamics will work into our area, bringing some bonafide much needed rain chances through tonight (and likely right through Monday and Tuesday). Primary Forecast Concerns/Challenges: Primary focus on shower and thunderstorm evolution through tonight. Severe thunderstorm concerns will also need to be addressed. Details: Pretty good set-up to get some much needed rain into the Northwoods today and tonight. Precipitable water values spike to over one and a quarter inches today and tonight, with guidance derived soundings displaying rather deep moisture through the vertical...especially this afternoon. Eastward expanding low level jet and approach of surface low will help drive rather deep lift through this moisture rich environment. Expect showers to expand east across the area this morning, perhaps initially thinning/weakening as they outrun better support. Looking at main area of showers to spread northeast across the area later this afternoon and early evening as surface trough/zone of max convergence collocate with best moisture advection. Embedded thunder likely with decent lift through the ice- producing layer (charge separation). While main severe threat looks to remain off to our south (as evident by latest Day One SPC Convective Outlook), can't completely rule out an isolated storm or two given effective shear nearing 30 knots...enough to support decent updraft organization as main line sweeps through later today. Think isolated severe wind gusts are the main threat...especially south of M-72. Scattered to numerous showers continue through tonight as main mid/upper level through spreads overhead. Do think any severe threat ends this evening, but still enough instability to produce the chance for a few thunderstorms...with any storms enhancing rainfall rates. As for the all important rain amounts in our ever increasing drought...do think most areas will receive measurable rain by Monday morning. Best deep convection expected across northern lower Michigan...although any deeper convection does look to remain transient. Given moisture profiles, would expect brief rainfall rates to exceed an inch per hour at times...albeit not for an entire hour at any one particular location. Expecting a general quarter to three quarters of an inch of rain by morning, with locally heavier amounts across parts of northern lower Michigan where repeated rounds of convection are more possible. && .SHORT TERM...(Monday through Tuesday) Issued at 215 AM EDT Sun Jun 25 2023 High Impact Weather Potential: Minor at most. Lingering showers both days with perhaps a rumble of thunder Monday. Pattern Synopsis: Slow moving 500mb shortwave will not quite stall but slowly move through the region over the course of the short term period. This will keep modest synoptic moisture over the region throughout the course of the period. Associated sfc low pressure will slowly trek eastward through mid Michigan, with some surface convergence and diurnal heating leading to some modest convective responses across lower Michigan within the cyclonic windfield. Meanwhile, some wrap around synoptic moisture will dominate the northwest side of the low pressure across the central U.P. into northern Wisconsin, slowly approaching the region with time as the overall system continues its trek eastward. Upstream, another convective shortwave will emerge into the Plains, leading to a shortwave ridging response that will suffice in forcing the slow moving 500mb wave eastward into Ontario by late Tuesday. Primary Forecast Concerns: PoPs and temperatures Following the passage of the occluded front and any associated convection (see near term forecast), northern Michigan will largely be encompassed within a dry slot as the 500mb wave and associated sfc low pressure center broadens out and slows as it moves through Michigan. I would be more inclined term this feature as a "fraudulent dry slot" owing to the fact that rich moisture will still be quite prevalent through the atmospheric profile, but given the recent drought/dry conditions, this isn't exactly the worst thing in the world to have happen. Given weak flow aloft, this setup will be conducive for the development of very slow-moving scattered thundershowers within the convergence zones of the cyclonic flow across northern lower Michigan. Latest hi-res guidance shows limited shower coverage at the start of the period, but a little bit of surface warming (highs in the upper 60s to low 70s) coupled with continued surface dewpoints in the low-to-mid 60s will be enough for some surface based instability to develop (as much as 750 - 1,000 J/kg on hi-res sounding analysis). Additional analysis of hi-res soundings shows a textbook "skinny cape" profile constituted by modest lapse rates aloft and persistent saturation of the profile (PWATs still progged 1.25-1.60). With this being said in conjunction with the slower storm motions, it will certainly be possible for some isolated rainfall amounts approaching or even exceeding 1.00" may be realized in spots that manage to bag multiple thundershowers over the course of the day...added to whatever rainfall is observed on Sunday. Flooding impacts shouldn't be of much concern despite rainfall on Sunday, but it will surely be possible for the occasional ponding to occur during and immediately following any of these showers, particularly in northern lower Michigan. For the eastern Yoop, less (but not zero) instability may lead to lesser shower coverage, with spots closer to Whitefish Bay potentially remaining showery from a corridor of synoptic rainfall clipping that section. Convective activity will largely taper overnight, though with better moisture and lift, some convergence generated showers probably return into the picture later Tuesday night into Tuesday morning, mainly favoring NW lower and the eastern Yoop. This convergence zone will continue to shift eastward through the day on Tuesday. The moisture concentration may remain rather strong, and with the modest lapse rates, some additional convective activity wouldn't be overly surprising... so with that said, some additional efficient rainfall certainly remains a possibility into Tuesday if everything can still hold together perfectly given continued saturation within the profile and skinny CAPE remaining in place. Temps largely remain stagnant from Monday night into Tuesday for most, holding in the low to mid 60s across much of northern lower and eastern upper. The exception will be the southern part of the CWA, where a better shot at a drier day is likely, so highs may bump into the lower 70s Tuesday afternoon in spots closer to Saginaw Bay. Activity will slowly subside from west to east through the day as surface high pressure associated with ridging ahead of another shortwave in the Plains begins to lead to the return of drier air to the region. .LONG TERM...(Tuesday night through Saturday) Issued at 215 AM EDT Sun Jun 25 2023 High Impact Weather Potential: Minimal for now. Additional rain chances later in the week? As the last of the moisture departs the region Tuesday night, a lingering shower may be possible early closer to Lake Huron, but overall, a drying trend builds into Wednesday with high pressure overhead. Guidance remains mixed as to how everything develops beyond then, but there is agreement that the aforementioned Plains shortwave moves into the region and again slows, which should give us another shot at some rain showers perhaps as early as Thursday, but particularly on both Friday and Saturday. Of course, this is still 5-6 days away, so some finer details will have to be ironed out with time. Temps in the low-to-mid 70s Wednesday will moderate into the mid 70s to lower 80s Thursday...turning slightly cooler (low-to-upper 70s) for Friday and Saturday. Normal highs: 76-82 Normal lows: 53-59 && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 122 PM EDT Sun Jun 25 2023 Prevailing VFR conditions expected to continue through early evening, although thickening clouds and increasing shower/storm chances will be the rule. Any thunderstorms will be capable of briefly gusty winds and vis restricting rains. Lowering CIGS to MVFR and perhaps eventually IFR expected tonight into early Monday morning. Southeast winds through tonight, a bit breezy this afternoon and early evening. && .MARINE... Issued at 215 AM EDT Sun Jun 25 2023 Southeast winds will be on the increase today, but trends continue to support sub-advisory winds and waves. Winds become north and further increase in speed later Monday through Tuesday as low pressure works its way slowly east of the area. Likely to see advisory level conditions on at least some of our nearshore waters during this period (first advisories in over a month!), with the strongest winds targeting northern Lake Michigan. Scattered to numerous showers today through Tuesday, with some embedded thunderstorms likely. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...MJG NEAR TERM...MSB SHORT TERM...HAD LONG TERM...HAD AVIATION...MJG MARINE...MSB
Hazardous weather outlook, Jun 25, 2:25 PM EDT, 24 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 225 PM EDT Sun Jun 25 2023 MIZ016>018-020>036-041-042-086>088-095>099-261830- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 225 PM EDT Sun Jun 25 2023 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...This afternoon and tonight. Scattered thunderstorms are expected this afternoon and tonight. While widespread severe weather is not expected, isolated severe thunderstorms are possible this afternoon and early evening, especially south of M-72. Wind gusts to near 60 mph, large hail and an isolated tornado are the greatest severe weather threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance for additional thunderstorms at various times Monday through Tuesday. Severe weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any significant weather and rainfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-261830- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 225 PM EDT Sun Jun 25 2023 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...This afternoon and tonight. Scattered thunderstorms are expected this afternoon and tonight. While widespread severe weather is not expected, isolated severe thunderstorms are possible this afternoon and early evening, especially south of M-72. Wind gusts to near 60 mph, large hail and an isolated waterspout are the greatest severe weather threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance for additional thunderstorms at various times Monday through Tuesday. Severe weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information visit http://weather.gov/gaylord.
In the hours before
Special weather statement, Jun 25, 1:34 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Gaylord MI
134 PM EDT Sun Jun 25 2023
MIZ027-033-251815-
Kalkaska MI-Missaukee MI-
134 PM EDT Sun Jun 25 2023
...A strong thunderstorm will impact portions of southeastern
Kalkaska and northeastern Missaukee Counties through 215 PM EDT...
At 133 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Falmouth, or 8 miles east of Lake City, moving north
at 20 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Moorestown and Sharon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4431 8509 4466 8519 4464 8485 4449 8485
4427 8491
TIME...MOT...LOC 1733Z 184DEG 19KT 4435 8503
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
GILLENSpecial weather statement, Jun 25, 2:07 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Gaylord MI
207 PM EDT Sun Jun 25 2023
MIZ021-022-027-028-251845-
Otsego MI-Kalkaska MI-Antrim MI-Crawford MI-
207 PM EDT Sun Jun 25 2023
...Strong thunderstorms will impact portions of southwestern Otsego,
southeastern Antrim, western Crawford and eastern Kalkaska Counties
through 245 PM EDT...
At 206 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Sigma to near Grayling. Movement was north at
35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Kalkaska and Hartwick Pines State Park around 215 PM EDT.
Frederic and Darragh around 220 PM EDT.
Other locations in the path of these storms include Antrim,
Mancelona, Otsego Lake State Park, Waters, Gaylord, Bellaire, Sparr
and Alba.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Otsego Lake or other smaller inland lakes in the area,
get out of the water and move indoors or inside a vehicle. Remember,
lightning can strike out to 10 miles from the parent thunderstorm.
If you can hear thunder, you are close enough to be struck by
lightning. Move to safe shelter now! Do not be caught on the water
in a thunderstorm.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northern Michigan.
&&
LAT...LON 4504 8521 4506 8452 4459 8455 4458 8515
TIME...MOT...LOC 1806Z 180DEG 31KT 4466 8506 4467 8465
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 1:34 PM EDT | Special Weather Statement | APX | Missaukee | 41 min |
| Jun 25, 2:07 PM EDT | Special Weather Statement | APX | Antrim, Crawford, Kalkaska, Otsego | 38 min |
| Jun 25, 3:18 PM EDT | Special Marine Warning | APX | 87 min | |
| Jun 25, 3:29 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Otsego | 46 min |
| Jun 25, 3:51 PM EDT | Severe Thunderstorm Warning | APX | Otsego | 39 min |
| Jun 25, 4:20 PM EDT | Severe Thunderstorm Warning | APX | Antrim | 16 min |
| Jun 25, 4:43 PM EDT | Severe Thunderstorm Warning | APX | Charlevoix, Cheboygan, Otsego | 47 min |
| Jun 25, 4:53 PM EDT | Severe Thunderstorm Warning | APX | Manistee, Wexford | 52 min |
| Jun 25, 4:55 PM EDT | Severe Thunderstorm Warning | APX | Arenac, Iosco | 65 min |
| Jun 25, 5:00 PM EDT | Special Marine Warning | APX | 73 min | |
| Jun 25, 5:04 PM EDT | Severe Thunderstorm Warning | APX | Benzie, Grand Traverse, Leelanau | 41 min |
| Jun 25, 5:23 PM EDT | Special Marine Warning | APX | 105 min | |
| Jun 25, 5:26 PM EDT | Special Marine Warning | APX | 49 min | |
| Jun 25, 5:32 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Otsego | 58 min |
| Jun 25, 5:34 PM EDT | Severe Thunderstorm Warning | APX | Leelanau | 41 min |
| Jun 25, 5:54 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse, Wexford | 51 min |
| Jun 25, 6:17 PM EDT | Special Marine Warning | APX | 58 min | |
| Jun 25, 6:21 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse, Leelanau | 24 min |
| Jun 25, 6:29 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Grand Traverse, Kalkaska | 46 min |
| Jun 25, 6:31 PM EDT | Flash Flood Warning | APX | Grand Traverse, Leelanau | 2 hr |
| Jun 25, 6:46 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Gladwin, Kalkaska, Missaukee, Ogemaw, Roscommon | 29 min |
| Jun 25, 6:48 PM EDT | Severe Thunderstorm Warning | APX | Leelanau | 27 min |
| Jun 25, 7:39 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Charlevoix, Crawford, Otsego | 51 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.